Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 721586, 17 pages
http://dx.doi.org/10.1155/2014/721586
Research Article

Existence and Exponential Stability of Equilibrium Point for Fuzzy BAM Neural Networks with Infinitely Distributed Delays and Impulses on Time Scales

Department of Mathematics, Yunnan University, Kunming, Yunnan 650091, China

Received 28 November 2013; Revised 6 February 2014; Accepted 10 February 2014; Published 1 April 2014

Academic Editor: Ray K. L. Su

Copyright © 2014 Yongkun Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yongkun Li, Lijie Sun, and Li Yang, “Existence and Exponential Stability of Equilibrium Point for Fuzzy BAM Neural Networks with Infinitely Distributed Delays and Impulses on Time Scales,” Journal of Applied Mathematics, vol. 2014, Article ID 721586, 17 pages, 2014. https://doi.org/10.1155/2014/721586.